Author Topic: Vision Issues Support Group  (Read 581 times)

[Buddie]

Vision Issues Support Group
« on: January 06, 2021, 12:16:21 am »
Hi friends,

I am 6 months into a really bad setback from the antibiotic Suprax.  I am 29 months from my klonopin taper.  One of my major issues right now that is preventing me from going back to work is vision, eye pain and DPDR.  This all happened directly after taking the antibiotic and going back into acute withdrawal.

Blurry
Distorted
Double
Far sighted
Eye strain
Eye strain with screens
Eye pain
Red eyes

I got checked by opthomologist and the health of my eyes are fine except some clogged oil ducts which he said to use eye drops and warm compress.  I still need a more thorough vision exam by optometrist. (I was able to see 20/20 on the chart on the wall but clearly can not see day to day so that's just weird).

Wondering if anyone else has/does have this?

I'd love some good news from folks where it has gone away!

Thanks! Best to your continued healing!

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Vision Issues Support Group
« Reply #1 on: January 06, 2021, 03:36:21 am »
I'm all aboard this support group. The weird visual distortions are my most persistent symptom that doesn't even go away when I have windows. Artificial lights are the biggest culprit for me--weird beams coming out of them when I look at them, little rainbows, static fuzz around them, strange glares and halos, etc. I've been to the eye doctor a million times throughout WD to try and figure out what was going on and nothing. All I can really do is sit here and wait for it to go away one day, but as time goes on I can't help but lose faith a bit. I will say that the blurriness went away over time. thankfully.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Vision Issues Support Group
« Reply #2 on: January 06, 2021, 05:24:41 am »
I had double vision in my left eye for 13 hours months ago.  My left eyeball got "stuck" and wouldn't move.  Finally it passed though.  Everything appears dark and gray for me 24/7.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Vision Issues Support Group
« Reply #3 on: July 19, 2021, 07:33:10 am »
Does anyone still have these issues? I recently developed them, but sort of doubt they are benzo related.. not sure, but not too many have these issues on here.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Vision Issues Support Group
« Reply #4 on: July 19, 2021, 06:11:28 pm »
I do feel my eyes are always tired, getting red often, I have light sensitivity and I can see lights reflections like flickering I donít know if someone can understand what I mean. I donít understand if those symptoms give me headache or itís the opposite
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Vision Issues Support Group
« Reply #5 on: October 14, 2021, 12:13:29 am »
Just want to update that this issue has gone away.  I am now 15 months since the antibiotic setback.  My 3D vision came back a few weeks after writing this post and I was able to go back to work part time and drive.  I do have a lot of other symptoms still and still have light DR but the vision stuff pretty much cleared.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.